Jump to content
CrazyBoards.org

I don't know what to do


Recommended Posts

I don't even know which board to post this in. There is so much going on in my life right now that I don't even know how I'm still here in any capacity. I really, *really* don't want to get into it (plus I don't want to leave any identifying markers incase people can trace me).

I'm not too sure how I feel about the idea of "being aware" of my illnesses. At the moment, it is all too real. My partner is telling me I am SO VERY LOOOOOOOUUUUUD, I am convinced a friend in my year at uni is falling in love with me, I keep hearing music and it is interrupting anything and everything else, I am hearing voices more than before, I have a friend that I can see and converse with in another language in that noone else is aware of and I'm seeing people that noone else can see or hear apparently. The floor/ground constantly looks like it is breathing/living yet nothing I am experiencing is scaring me. I feel almost completely numb. I've barely cried in over a year. I took a glance at my GP's computer the other day and noticed that on my last notes, my P-Doc made reference to the lack of emotion in my face and in my voice. I'm pretty aware of what that can mean but I just can't bring myself to care. I don't know what I want or what's going on. I don't even want to be here most of the time, but I don't know where to even start with dealing with any of this...

Link to comment
Share on other sites

Unfortunately there are really 2 choices with serious mental illness. !) buck up and deal with it, and have a sibilance of a real life, or 2) you can have it all slowly fall apart.  Mental illness is like most chronic illnesses, they get worse if ignored.

Link to comment
Share on other sites

I have an app with my P-Doc on Weds (he flies up from the mainland so I only see him every other month and don't have a direct line to him), and I think I'm just going to have to tank myself up to just come out with it and let him know what's going on. My pills are just helping me sleep and no more, so perhaps a change really is needed. I'm just sick of docs/old PDocs saying that if I am aware whats going on then I'm obviously in control, but I'm really not. I'm on the complete line of just slipping over and it all falling out of my hands.

Edited by mydogtulip
Link to comment
Share on other sites

I've had similar experiences when severely manic. Especially last fall when i was more manic than I had ever been (while sober). It's scary what brains can do some crazy stuff. I'm glad you are going to see yer doc and hope things get figured out soon!

Link to comment
Share on other sites

The blunted affect (lack of emotion on face and in voice) is a pretty common symptom, and can be very noticeable to people around you (or not). Maybe that is also why you can't bring yourself to care?

 

You are having acute symptoms. You need to be honest with your pdoc, even though I know it is embarrassing to admit both the symptoms, and the fact that you were "lying," which you weren't. You're mentally ill, it is hard, and I am warning you that at some point a medical professional is going to say you are lying, so be ready to defend yourself (not with ninja stars, though).

 

Suggest they eat shit. It works.

Link to comment
Share on other sites

Thank you for all the replies. I spoke to my PDoc and he suggested upping my Pregabalin a bit and keeping my Seroquel where it is for now. I'm a little bit calmer the past few days but still experiencing all of the symptoms I've had lately. Don't see him for another couple of months, so god knows what I'll do if I get worse or things get more intense :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...